CaltechAUTHORS
  A Caltech Library Service

On the number of eigenvalues of Schrödinger operators with complex potentials

Frank, Rupert L. and Laptev, Ari and Safronov, Oleg (2016) On the number of eigenvalues of Schrödinger operators with complex potentials. Journal of the London Mathematical Society, 94 (2). pp. 377-390. ISSN 0024-6107. doi:10.1112/jlms/jdw039. https://resolver.caltech.edu/CaltechAUTHORS:20161128-153447509

[img] PDF - Submitted Version
See Usage Policy.

212kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20161128-153447509

Abstract

We study the eigenvalues of Schrödinger operators with complex potentials in odd space dimensions. We obtain bounds on the total number of eigenvalues in the case where V decays exponentially at infinity.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1112/jlms/jdw039DOIArticle
http://jlms.oxfordjournals.org/content/94/2/377PublisherArticle
https://arxiv.org/abs/1601.03122arXivDiscussion Paper
ORCID:
AuthorORCID
Frank, Rupert L.0000-0001-7973-4688
Additional Information:© 2016 London Mathematical Society. Received 13 January 2015; revised 15 March 2016; published online 16 June 2016. The first author acknowledges support through NSF grant DMS-1363432. Ari Laptev was supported by the grant of the Russian Federation Government to support scientific research under the supervision of leading scientist at Siberian Federal University, No 14.Y26.31.0006. The first and third author would like to thank the Mittag-Leffler Institute for hospitality.
Funders:
Funding AgencyGrant Number
NSFDMS-1363432
Siberian Federal University14.Y26.31.0006
Issue or Number:2
Classification Code:2010 Mathematics Subject Classification 35P15 (primary), 81Q12 (secondary)
DOI:10.1112/jlms/jdw039
Record Number:CaltechAUTHORS:20161128-153447509
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20161128-153447509
Official Citation:Rupert L. Frank, Ari Laptev, and Oleg Safronov On the number of eigenvalues of Schrödinger operators with complex potentials J. London Math. Soc. (2016) 94 (2): 377-390 first published online June 16, 2016 doi:10.1112/jlms/jdw039
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:72344
Collection:CaltechAUTHORS
Deposited By:INVALID USER
Deposited On:28 Nov 2016 23:49
Last Modified:11 Nov 2021 05:00

Repository Staff Only: item control page